14th ThursdayOctober, 2021: From 09h to 16h Program schedule corresponds to CEST (Central European Summer Time)
#SessionSpeaker(s)TimeVenue
1Welcome introduction & Objectives - day 1Professor Peter J. Barnes , Dr. Richard Russell 09:00
2Pathophysiology of COPDProfessor Peter J. Barnes 09:15
3Bacterial colonisationProfessor Louise Donnelly 10:00
4Break (15 minutes)10:45
5Current treatment & guidelines for COPD managementDr. Richard Russell 11:00
6Bronchodilators in COPD: what, when and for who?Dr. Richard Russell 11:45
7Lunch break (60 minutes)12:30
8Exacerbations of COPDProfessor Wisia Wedzicha 13:30
9Inhaled corticosteroids in COPDProfessor Peter J. Barnes 14:15
10Break (15 minutes)15:00
11The importance of inhaler devices in COPDProfessor Omar Usmani 15:15
12Recap and closure of day 1Professor Peter J. Barnes , Dr. Richard Russell 16:00
15th FridayOctober, 2021: From 09h to 15:45h Program schedule corresponds to CEST (Central European Summer Time)
#SessionSpeaker(s)TimeVenue
1Welcome and introductionProfessor Peter J. Barnes , Dr. Richard Russell 09:00
2Co-morbidities of COPDProfessor Jennifer Quint 09:15
3Compliance and adherence in COPDProfessor Martyn R. Partridge 10:00
4Break (15 minutes)10:45
5Biomarkers ready for the clinic in COPDProfessor Mona Bafadhel 11:00
6Non-pharmacological approaches of COPDProfessor Nicholas Hopkinson 11:45
7Pulmonary rehabilitationDr. W. Man 12:30
8Lunch break (60 minutes)13:15
9Living well with COPD - the palliative approachDr. Ros Taylor 14:15
10Future developments in COPDProfessor Peter J. Barnes , Dr. Richard Russell 15:00
11Recap and closure of day 215:45

Secure your attendance: limited places